Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 66, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 4, 2013, 3:17 PM MDT for Colfax County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2013, 3:17 PM MDT (21:17 UTC)
- Expired
- Aug 4, 2013, 5:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 180 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.3 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 2006 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483 WGUS55 KABQ 042117 FFWABQ NMC007-042315- /O.NEW.KABQ.FF.W.0066.130804T2117Z-130804T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT SUN AUG 4 2013 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO * UNTIL 515 PM MDT * AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS FROM VERMEJO PARK TO 5 MILES WEST OF RATON. THE THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. PRECAUTIONARY/PREPAREDNESS ACTIONS... ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES. && LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498 $$
2 follow-up statements
983 WGUS75 KABQ 042157 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 357 PM MDT SUN AUG 4 2013 NMC007-042315- /O.CON.KABQ.FF.W.0066.000000T0000Z-130804T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLFAX- 357 PM MDT SUN AUG 4 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH CENTRAL COLFAX COUNTY... AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE LOCATED 20 MILES EAST OF VERMEJO PARK...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... RURAL NORTH CENTRAL COLFAX COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498 $$
982 WGUS75 KABQ 042313 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 513 PM MDT SUN AUG 4 2013 NMC007-042323- /O.EXP.KABQ.FF.W.0066.000000T0000Z-130804T2315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ COLFAX- 513 PM MDT SUN AUG 4 2013 ...FLASH FLOOD WARNING WILL EXPIRE AT 515 PM MDT FOR NORTH CENTRAL COLFAX COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3700 10445 3677 10453 3673 10520 3700 10498 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 2:16 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Aug 4, 2:16 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 216 PM MDT SUN AUG 4 2013 .DISCUSSION... ...INCREASED POTENTIAL FOR LOCALLY HEAVY RAINFALL THROUGH TONIGHT... RADAR TRENDS INDICATING SCATTERED TO NUMEROUS STORMS ACROSS THE HIGH TERRAIN OF CENTRAL NM. 19Z LAPS ANALYSIS SHOWS A SIGNIFICANT AMOUNT OF MOIST INSTABILITY OVER THE AREA WITH 2000-3500J/KG CAPE AND LIFTED INDICES BTWN -3 AND -6C FROM THE RGV INTO THE NE PLAINS. 700-500MB STORM MOTION VECTORS ARE NORTH NEAR 5 KTS WHICH IS MUCH SLOWER THAN YESTERDAY...SO THE HEAVY RAINFALL THREAT IS HIGHER AS WELL. PLACED MENTION OF LCL HEAVY RAIN IN GRIDS BUT WILL NOT ISSUE A FLASH FLOOD WATCH. OUTFLOW BOUNDARIES WILL ACTIVATE IN THIS REGIME TO PRODUCE MORE STORMS FOR VALLEY AREAS LATER IN THE DAY AS SHOWN BY THE RUC AND HRRR GUIDANCE. A LARGE PRECIP SHIELD IS LIKELY TO MOVE SLOWLY NORTH OVER CENTRAL NM AS WELL TONIGHT. RAISED POPS CONSIDERABLY FOR THIS REGION. MONDAY WILL BE AN ACTIVE DAY AGAIN. THE GFS INDICATES PWAT VALUES WILL TREND DOWN JUST SLIGHTLY AND THE MAIN AXIS OF INSTABILITY WILL SHIFT A LITTLE EAST ONTO THE HIGH PLAINS. STORM MOTIONS WILL BE MORE SOUTHWESTERLY AND SLOW AGAIN. THIS WILL BRING A LITTLE MORE COVERAGE TO THE EASTERN PLAINS DURING THE EVENING. WESTERN NM WILL STILL SEE VERY WEAK STORM MOTIONS WITH LCL HEAVY RAINFALL. TUESDAY IS EXPECTED TO BE ACTIVE AS WELL. AN EASTERLY WAVE NOTED ON WATER VAPOR ALONG THE WEST CENTRAL MEXICAN COAST WILL SHIFT NORTH AND IMPACT EASTERN AZ/WESTERN NM. RAISED POPS FOR TUESDAY. STEERING FLOW WILL INCREASE MORE BUT STILL REMAIN LIGHT ENOUGH FOR HEAVY RAINERS. DRIER MORE STABLE AIR WILL WORK INTO WESTERN/CENTRAL NM BEHIND THE UPPER WAVE. STORM COVERAGE WILL DIMINISH CONSIDERABLY FOR THE WEST. THIS UPPER WAVE WILL BECOME CAUGHT UP IN NORTHWEST FLOW OVER THE CENTRAL PLAINS STATES AND ENHANCE A SURFACE BACK DOOR FRONTAL BOUNDARY OVER NORTHEAST NM. THE NAM IS BULLISH WITH THE STRENGTH OF THIS SURFACE BOUNDARY AND THE COVERAGE OF STORMS. OVERALL THE PATTERN THROUGH THE REMAINDER OF THE WEEK LOOKS TO LOCK IN A VERY WELL DEFINED MONSOONAL CIRCULATION OVER CENTRAL/WESTERN NM. GUYER && .FIRE WEATHER... UPPER HIGH ANCHORED OVER CENTRAL TEXAS WILL SLOWLY SHIFT TOWARD THE EAST AND SOUTH THROUGH LATE TUESDAY...BECOMING ELONGATED NEAR THE TX GULF COAST REGION BY WEDNESDAY MORNING. WELL ADVERTISED UPTICK IN THUNDERSTORM COVERAGE FOR THIS AFTERNOON HAS PANNED OUT WELL WITH STORM MOTIONS GENERALLY TOWARD THE NORTH-NORTHEAST AT 15 MPH OR LESS. OUTFLOW BOUNDARY INTERACTIONS IN THE PRESENCE OF A MUCH MORE UNSTABLE ENVIRONMENT SHOULD RESULT IN QUITE A BIT MORE THUNDERSTORM ACTIVITY IN THE VALLEYS BY MID TO LATE AFTERNOON AND INTO THE EVENING AS COMPARED TO SATURDAY...WITH THE POTENTIAL FOR HEAVY THUNDERSTORM RAINS INCREASING AND EXPANDING ACROSS THE NORTHEAST. THE UPPER FLOW REGIME WILL FAVOR LATE NIGHT OR NOCTURNAL SHOWERS FOR AREAS BETWEEN THE CONTINENTAL DIVIDE AND CENTRAL MOUNTAIN CHAIN WITH THE CENTRAL VALLEY CORRIDOR ESPECIALLY FAVORED. WELL-ESTABLISHED MONSOON PLUME ALONG THE WESTERN PERIPHERY OF THE RIDGE WILL CHANGE VERY LITTLE OVER THE NEXT 24-36 HOURS. LINGERING CLOUD COVER MONDAY MORNING MAY LIMIT EARLY DAYTIME HEATING AND THUS TOMORROW/S CROP OF THUNDERSTORMS MAY NOT BE QUITE AS WIDESPREAD AS TODAY BUT THE PATTERN WILL REMAIN FAVORABLE FOR THE WESTERN TWO-THIRDS OF THE AREA. TUESDAY WILL MARK A TRANSITION TO A RELATIVELY FASTER SW TO NE STEERING FLOW...AND POSSIBLY AN ENHANCED WINDOW OF MOISTURE/DYNAMIC FORCING ASSOCIATED WITH AN EASTERLY WAVE THAT WILL SLOWLY APPROACH THE REGION IN THE CLOCKWISE FLOW AROUND THE HIGH. WHILE MODELS SHOW THIS FEATURE TRACKING NORTH-NORTHWEST WELL TO OUR SOUTHWEST...ITS REMNANTS SHOULD EVENTUALLY WORK BACK TOWARD THE EAST AND THE FOUR CORNERS. MEDIUM RANGE GUIDANCE SHOWING SOME NICE CONSISTENCY THUS FAR AND WE WILL SEE IF THE TREND CONTINUES. OVERALL LOW CONFIDENCE IN WHAT WILL BECOME OF THIS FEATURE...HOW FAR NORTH IT MAY TRACK BUT THE MODELS ARE GENERALLY IN DECENT AGREEMENT SHOWING THE WAVE TRANSLATING EASTWARD OVER SOUTHERN COLORADO AND NORTHERN NEW MEXICO WED-WED PM. AT THE SAME TIME...A GOOD LOOKING BACKDOOR COLD FRONT IS INDICATED TO SURGE SOUTHWARD SETTING UP A POTENTIALLY VERY ACTIVE PATTERN FOR AREAS EAST OF THE CENTRAL MOUNTAIN CHAIN AND ESPECIALLY THE NORTHEAST. EXTENT OF LOWER LEVEL DRYING ACROSS THE WEST REMAINS A BIG QUESTION MARK...AS MODELS ARE QUITE AGGRESSIVE IN DRYING DEW POINTS DURING THE WED/THU PERIOD. KJ && .AVIATION... 18Z TAF CYCLE CONSIDERABLY MORE ACTIVE THUNDERSTORM CROP FOR WESTERN AND MUCH OF NORTHERN NEW MEXICO TODAY...AS COMPARED TO 24-HOURS AGO. THIS INCLUDES THE ABQ-SANTA FE CORRIDOR. STEERING FLOW GENERALLY S-SW TO N-NE BUT WEAKER THAN YESTERDAY. AS A RESULT...ANY POTENTIAL TSRA IMPACTS AT KSAF AND KABQ NOT EXPECTED UNTIL MID- AFTERNOON AT THE EARLIEST. EARLIER IMPACTS AT KGUP AND KLVS AND HAVE INCLUDED TEMPO GROUP THERE WHERE CONFIDENCE HIGHEST. FLOW REGIME FAVORABLE FOR AREAS OF SHRA IN THE VICINITY OF KABQ LATE INTO EVENING IF NOT PAST MIDNIGHT. ELSEWHERE...AIR MASS LEAST UNSTABLE OVER THE SOUTHEAST PLAINS AND UNFAVORABLE STEERING FLOW WILL PRECLUDE TSRA AT KROW. ISOLATED CONVECTION OVER EC/NE NM BUT NOT AS ROBUST AS YESTERDAY. OUTSIDE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON/ TONIGHT...VFR CONDITIONS EXPECTED TO PREVAIL. KJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 66 92 65 90 / 40 20 20 20 DULCE........................... 55 86 54 83 / 50 40 30 40 CUBA............................ 56 87 55 84 / 60 40 40 30 GALLUP.......................... 59 84 58 84 / 40 30 30 30 EL MORRO........................ 55 78 53 77 / 50 40 30 40 GRANTS.......................... 58 83 57 82 / 60 30 30 30 QUEMADO......................... 57 81 55 80 / 40 50 30 30 GLENWOOD........................ 61 87 60 85 / 30 30 30 20 CHAMA........................... 52 77 51 74 / 60 50 30 40 LOS ALAMOS...................... 61 82 59 80 / 60 40 30 40 PECOS........................... 59 80 58 77 / 60 40 30 40 CERRO/QUESTA.................... 56 79 55 77 / 60 40 30 40 RED RIVER....................... 49 71 48 69 / 60 50 30 50 ANGEL FIRE...................... 48 75 46 73 / 50 40 30 50 TAOS............................ 56 84 54 82 / 60 30 20 40 MORA............................ 55 79 54 77 / 50 40 30 40 ESPANOLA........................ 62 86 61 84 / 60 30 20 30 SANTA FE........................ 61 83 59 80 / 60 30 20 40 SANTA FE AIRPORT................ 62 87 61 83 / 60 30 20 30 ALBUQUERQUE FOOTHILLS........... 66 89 66 86 / 60 20 20 30 ALBUQUERQUE HEIGHTS............. 67 91 68 88 / 60 20 20 20 ALBUQUERQUE VALLEY.............. 65 92 65 90 / 60 20 20 20 ALBUQUERQUE WEST MESA........... 66 93 66 91 / 60 20 20 20 LOS LUNAS....................... 67 90 65 87 / 60 20 20 20 RIO RANCHO...................... 66 93 66 90 / 60 20 20 20 SOCORRO......................... 67 96 66 91 / 40 20 30 20 SANDIA PARK/CEDAR CREST......... 61 86 60 84 / 60 30 30 30 TIJERAS......................... 62 87 61 85 / 60 30 20 30 MORIARTY/ESTANCIA............... 59 87 58 84 / 60 40 30 30 CLINES CORNERS.................. 61 83 60 81 / 50 50 30 40 GRAN QUIVIRA.................... 61 87 60 83 / 40 30 30 40 CARRIZOZO....................... 65 91 64 86 / 30 30 30 30 RUIDOSO......................... 58 82 57 78 / 30 50 30 60 CAPULIN......................... 57 83 58 82 / 50 40 30 40 RATON........................... 59 88 59 87 / 50 30 30 40 SPRINGER........................ 60 88 59 87 / 40 30 30 30 LAS VEGAS....................... 59 83 58 82 / 50 40 30 40 CLAYTON......................... 67 91 67 92 / 30 30 30 30 ROY............................. 64 88 63 88 / 30 40 30 30 CONCHAS......................... 70 95 69 94 / 20 20 20 30 SANTA ROSA...................... 69 93 68 92 / 20 30 20 30 TUCUMCARI....................... 73 99 72 98 / 10 10 20 20 CLOVIS.......................... 69 95 68 95 / 5 5 10 10 PORTALES........................ 69 95 68 96 / 5 5 10 10 FORT SUMNER..................... 71 95 71 94 / 10 10 20 20 ROSWELL......................... 72 98 72 97 / 5 5 10 20 PICACHO......................... 64 90 66 89 / 20 20 20 30 ELK............................. 61 83 61 82 / 20 30 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 4, 4:41 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 441 AM MDT SUN AUG 4 2013 NMZ501>540-051130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 441 AM MDT SUN AUG 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS ONCE AGAIN TODAY WITH ISOLATED STORMS ELSEWHERE. LOCALIZED HEAVY RAIN ALONG WITH THE POTENTIAL FOR FLASH FLOODING IN AND NEAR RECENT BURN SCARS IS POSSIBLE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE THE RULE ONCE AGAIN MONDAY AFTERNOON AND EVENING. THE MOST ACTIVE THUNDERSTORM DAY OF THE UPCOMING WORK WEEK APPEARS TO BE TUESDAY AS DEEP MONSOON MOISTURE MOVES NORTHWARD THROUGH NEW MEXICO. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Local storm report, Aug 4, 1:59 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
159 PM MDT SUN AUG 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 4 ENE BONITO LAKE 33.48N 105.68W
08/04/2013 LINCOLN NM EMERGENCY MNGR
ROADS WASHED OVER BELOW CANYONS IN LOMA GRANDE
SUBDIVISION.
&&
EVENT NUMBER ABQ1301282
GUYERSpecial weather statement, Aug 4, 2:07 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 207 PM MDT SUN AUG 4 2013 NMZ527-528-042045- FAR NORTHEAST HIGHLANDS-RATON RIDGE/JOHNSON MESA- 207 PM MDT SUN AUG 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH 245 PM MDT... AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF RATON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...RATON...SUGARITE CANYON STATE PARK AND SUGARITE. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3700 10438 3675 10439 3680 10477 3699 10474 TIME...MOT...LOC 2008Z 305DEG 14KT 3689 10462
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 6:13 PM MDT | Areal Flood Advisory | ABQ | Harding, Union | 2 hr |
| Aug 3, 7:00 PM MDT | Flash Flood Warning | ABQ | Harding, Union | 2 hr |
| Aug 3, 7:14 PM MDT | Areal Flood Advisory | ABQ | Harding | 3 hr |
| Aug 3, 7:19 PM MDT | Areal Flood Advisory | ABQ | Union | 56 min |
| Aug 3, 8:05 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 85 min |
| Aug 3, 8:43 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 3, 9:38 PM MDT | Special Weather Statement | ABQ | Curry | 22 min |
| Aug 3, 9:59 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 3, 11:14 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| Aug 3, 11:23 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 112 min |
| Aug 3, 11:56 PM MDT | Areal Flood Advisory | ABQ | Colfax | 109 min |
| Aug 4, 1:19 AM MDT | Areal Flood Advisory | ABQ | Union | 116 min |
| Aug 4, 12:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 4, 12:37 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe, Taos | 113 min |
| Aug 4, 12:59 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 4, 1:15 PM MDT | Areal Flood Advisory | ABQ | Mora, San Miguel | 2 hr |
| Aug 4, 1:29 PM MDT | Areal Flood Advisory | ABQ | Cibola | 91 min |
| Aug 4, 2:07 PM MDT | Special Weather Statement | ABQ | Colfax | 38 min |
| Aug 4, 2:17 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 4, 2:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 112 min |
| Aug 4, 2:45 PM MDT | Areal Flood Advisory | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe | 90 min |
| Aug 4, 2:52 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance, Valencia | 83 min |
| Aug 4, 3:01 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 119 min |
| Aug 4, 3:40 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Mora, San Miguel | 2 hr |
| Aug 4, 4:17 PM MDT | Areal Flood Advisory | ABQ | Colfax | 118 min |
| Aug 4, 4:30 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 2 hr |
| Aug 4, 4:38 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 112 min |
| Aug 4, 4:48 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Aug 4, 5:19 PM MDT | Areal Flood Advisory | ABQ | Colfax | 116 min |
| Aug 4, 5:50 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 85 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.